# SDR ASAA2020013021988

- Difficulty date: January 26, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 22,605 hours, 7,353 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC12054
- Condition: Failed
- Location: Apu
- Part time: 9,522 hours, 18,701 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED ON START ATTEMPT (ON GROUND TAXING IN PORTLAND) NO APU START. GROUNDED - YES. REMOVED & REPLACED APU FUEL CONTROL UNIT & LUBE UNIT REF B737-900 AMM 49-31-11 & 49-91-11. STARTED & RAN APU MULTIPLE TIMES WITH NO ISSUES NOTED. GROUND VERIFIED APU OPS GOOD.
